# SDR AMTA200800221

- Difficulty date: March 12, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N701TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C2B
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING INOPERATIVE, ROWS 21-29, BOTH SIDES.  T/S IAW TAFI 33-50-00.  CMM 33-21-70.  FOUND FUSE BLOWN, EMERGENCY LIGHT PACK.  REPLACED FUSE IAW CMM 33-21-70.  EMERGENCY LIGHTS OPS CK GOOD IAW 33-51-01.
